A Particular Variational Approach to Solve Nonlinear Differential Equations, by Fibering Idea

(*) Corresponding author

Authors' affiliations

DOI's assignment:
the author of the article can submit here a request for assignment of a DOI number to this resource!
Cost of the service: euros 10,00 (for a DOI)


The paper deals with a specific existence theorem for a class of variational equations with non-coercive main part. In the next, a particular variational approach is carried out following the fibering metgod to find the existence of solutions of some interesting applications governed by differential equations with nonlocal nonlinearities, too. In the paper, a full analysis of the proposed method is presented and an exemplifying applications is studied and discussed.
Copyright © 2019 Praise Worthy Prize - All rights reserved.


Variational Equations; Fibering Idea; Lagrange Multipliers

Full Text:



L. Toscano. Existence theorems for a general variational equation with non coercive main part. (IREMOS) International Review on Modelling and Simulations, 10(6):378–391, 2017.

Toscano L. and Toscano S. On the solvability of a class of general systems of variational equations with nonmonotone operators. Journal of Interdisciplinary Mathematics, 14(2):123–147, 2011.

Toscano L. and Toscano S. Dirichlet and Neumann problems related to nonlinear elliptic systems: solvability, multiple solutions, solutions with positive components. Abstract and Applied Analysis, pages 1–44, 2012.

Toscano L. and Toscano S. A new approach for the existence of time periodic solutions of special classes of nonlinear problems. (IREMOS) International Review on Modelling and Simulations, 8(5):512–532, 2015.

Toscano L. and Toscano S. A new result concerning the solvability of a class of general systems of variational equations with nonmonotone operators: applications to dirichlet and neumann nonlinear problems. Intenational Journal of Differential Equations, 2016, 2016.

Pohozaev S. I. Periodic solutions of certain nonlinear systems of ordinary differential equations. Diff. Uravn., 16(1):109–116, 1980.

Pohozaev S. I. On the global fibering method in nonlinear variational problems. Proc. Steklov Inst. Of Math., 219:281–328, 1997.

Pohozaev S. I. and Veron L. Multiple positive solutions of some quasilinear neumann problems. Applicable Analysis, 74:363–390, 2000.

Piccirillo A. M., Toscano L., and Toscano S. On the solvability of some nonlinear neumann problems. Advanced Nonlinear Studies, 1(1):102–119, 2001.

Piccirillo A. M., Toscano L., and Toscano S. On the solvability of some nonlinear systems of elliptic equations. Advanced Nonlinear Studies, 1(2):89–115, 2001.

Bozhkov Y. and Mitidieri E. Existence of multiple solutions for quasilinear systems via fibering method. J.Diff.Eq., 190:239–267, 2003.

Il’yasov Y. and Runst T. Nonlocal investigations of inhomogeneous indefinite elliptic equations via variational methods. In Function Spaces,Differential Operators and Nonlinear Analysis. The Hans Triebel Anniversary Volume, Birkhäuser Verlag Basel, pages 341–352, 2003.

Kandilakis D. A. and Magiropoulos M. A fibering method approach to a system of quasilinear equations with nonlinear boundary conditions. Discussiones Mathematicae, Differential Inclusions,Control and Optimization, 26:113–121, 2006.

Xu B. and Yanfang P. Existence of solutions for Laplace equation with critical exponent. Physics Procedia, 33:2040–2044, 2012.


  • There are currently no refbacks.

Please send any question about this web site to info@praiseworthyprize.com
Copyright © 2005-2024 Praise Worthy Prize